| Model Number |
FX4810MLC |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Inadequate Osseointegration (2646)
| Date of Event |
12/12/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to loss of osseointegration after 1 year, approximately 15 years and 8 months after implant placement.The bone quality was type ii.Oral hygiene around implant site was moderate.Peri-implantitis and pain were found during the removal surgery.Bone augmentation material was used in implant placement surgery.The patient has since recovered.